pro bono, strontium

Did anyone find that taking Pro Bono (by Ortho Molecular) made them EXTREMELY tired? I've taken the AM and PM batch over the past 2 days, and wonder if its that or something else, like the dreary new england weather!

Report post

9 replies. Join the discussion

I have never heard of Pro Bono Stontium. I use Strontium Citrate purshased from Vitamin Shoppe or Swansons. Sorry I can't help out with that one.
My SC does not make me tired. No side effects to date either. On it for almost 1 year.

Donna

Report post

I have been taking Pro Bono, recommended by my doctor, (in addition to my other supplements) since December of 2010. I have not had any issues with tiredness.

Report post

thanks for the reply guys; i may or may not contemplate continuing....there are so many pills in each packet as well; i just don't know about it. That's 11 extra pills per day; i didn't know there were so many in the packet...........could be the weather exhausting me as well.

Report post

Gee, that sounds like alot of pills per day. That would be 22 per day? I take 2 Strontiums in the evening, multi vit., Krill Oil, Vit. B-12, Calcium Citrate and D3 & K2 combined in the morning. That should come to 7 pills per day.

Report post

Hi all, am not familiar with Pro Bono, what is it? I have been taking Strontium and feeling tired but that could be a virus...I do seem to be taking a lot of pills.....3 Strontium in early morning, 2 calcium with breakfast at least 2 hours later and 2 calcium at night with dinner, as well as multi-vit, fish oil, CQ10, Vit C...the list goes on! this exchange of views/experiences is interesting, tks all.

Report post

Pro Bono is a "Premium Bone Building/Bone Retention" Pak by Orthomolecular Products. I was taking separate multi-vitamins, calcium, strontium, magnesium, vitamin C, as well as D, fish oil, and B complex when I found a new medical doctor with extensive training in alternative and nutritional therapies. She suggested the Pro Bono supplements, as it would cut down on the individual bottles I had lined up. I still take additional K, D, magnesium (I tend to need a lot of magnesium) and krill or fish oil, as well as digestive enzymes (tests showed i was not digesting and/or absorbing properly) and probiotics. Everything else is in the Pro Bono packets, which make it easier for me to keep track of what I have taken during the day when life gets quite busy. I do have to purchase it from my doctor as it is not available in my area, although I believe you can find it through Vitacost.

Report post

GREAT, D, MANY THANKS FOR THAT, WILL TAKE A LOOK AT PRO BONO....AND LIKE THE SOUND OF AGGREGATING INSTEAD OF DOZENS OF PILLS....AND OF THE DIGESTIVE ENZYMES, HAVE BEEN TOLD SIMILAR. MUST RUSH, TKS AGAIN.

Report post

I was taking ProBono for 2 weeks and then got terrible intestional cramps for 4 days, so stopped taking. Has anyone had this problem? Maybe it is just a coincidence and I caught a bug. Was wondering if the trace minerals could have caused the upset. Thanks

Report post

Hello,yes,I can't tolerate much magnesium at all!-except as Magnesium ascorbate,3-4 times per day,supplying 77 mg mag per dose(1/4 teaspoon)-also the strontium!- I can't seem to tolerate it at all! I want to,as I have osteopenia,but so far,can't-even 1/4 of a cap....but maybe it should be on an empty stomach? that might make it worse...I also have IBS,so I am very sensitive,and I hate to experiment! not sure,it could be the small amounts of quercetin I'm taking,or both,but it does seem to be the strontium,cause if you open the cap and put some on your tongue-guess what?,your tongue will feel as if you've burned it!

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support NOF

Help the National Osteoporosis Foundation reach its goals and support people like yourself by making a donation today.

Donate to the National Osteoporosis Foundation

Learn more about osteoporosis awareness and prevention

Discussion topics

Links and resources from NOF

Community leaders

Disclaimer

The National Osteoporosis Foundation would like to remind visitors and community members that the views and opinions expressed on this site are not necessarily those of NOF. Please consult your personal healthcare provider regarding any medical information that is shared on this site.